Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Stained skin on side of scrotum. Using Canesten. Am I doing the right thing?

Hi, I think I have had jock itch in the past (possibly years) and my skin in stained to either side of my scrotum at the top of my inner thigh. I no longer have any jock itch symptoms but I would like to remove the stain. I have been using Canesten - Hydrocortisone ( Clotrimazole & Hydrocortisone) cream for 7 days, which is the maximum apparently. The staining appears to have faded very slightly but hasn t gone. I was going to continue using a Clotrimazole cream but I m feeling like I m flogging a dead horse. My question (finally), am I doing the right thing to remove the skin stains completely? Regards, Duncan
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query
What you are doing is not right for reduction of the pigmentation and application over long time in the area affected can lead to side effects.
I would suggest you to apply over the counter Vitamin C serum to reduce the pigmentation .
Do not use anything else on the area .
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor